# SDR 9709539929

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, FOUND CORROSION ON FUSELAGE SKIN AT FS 310 BETWEEN AFT MOUNT HOLES ON UPPER AFT LOOP ANTENNA.  REPAIRED PER EA 99-112904.
